# SDR 9JLA2021020420033

- Difficulty date: January 24, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Cndair CL6002B16
- Aircraft serial: 5349
- Aircraft time: 10,193 hours, 5,672 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 7368474
- Part serial: 0247
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT THE "TAIL TANK HEAVY AND TAIL XFER SHUTOFF VALVE CLOSED" ANNUNCIATOR ILLUMINATED. THE MAINTENANCE VENDOR TROUBLESHOT COMPLETED TROUBLESHOOTING AND DETERMINED THAT THE FUEL COMPUTER P/N 736847-4 S/N 0247 WAS FAULTY. THE MAINTENANCE VENDOR REMOVED THE COMPUTER AND REPLACED WITH A REPAIRED UNIT. FUNCTIONAL CHECKS SATISFACTORY.
